# SDR C2XA05CL004

- Difficulty date: January 19, 2005
- Submitted: January 28, 2005
- Operation: Air carrier
- Aircraft: N24128
- Make and model: Emb EMB-145XR
- Aircraft serial: 145700
- Aircraft time: 5,300 hours, 2,681 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 8855001003
- Part serial: 00132
- Condition: Frozen
- Location: Wing Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CLE FLIGHT NR 3182, THE CREW REPORTED FLAP FAILURE, FLAPS SELECTED TO 9 DEGREES AND FAILED.  MAINTENANCE INSPECTED THE AIRCRAFT AND WATER PRESENT IN THE NR 2 FLAP ACTUATOR.  MAINTENANCE REPLACED THE NR 2 FLAP ACTUATOR, ALL OPERATIONAL CHECKS GOOD.
